| Model Number |
VBJR051002A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the manufacturing records indicated the device met pre-release specifications.The engineering investigation is ongoing.
Event or Problem Description
The following was reported by the fsa: on (b)(6) 2020 the patient presented occlusion in the superficial artery.When deploying the gore® viabahn® endoprosthesis the deployment line came out and the physician commented the deployment line 'looked torn'.The fsa reported that the doctor appeared to aggressively pull the deployment line and may have contributed to the deployment line break.When the physician went to pull the catheter out of the patient he realized the stent was not fully deployed and had inadvertently pulled the gore® viabahn® endoprosthesis back through the vessel and into the sheath.The physician was able to remove the device and sheath in tandem.A 5mm x 10cm gore® viabahn® endoprosthesis was successfully deploy to complete the procedure.The patient tolerated the procedure and is doing well.
Additional Manufacturer Narrative
The engineering evaluation is as follows: the endoprosthesis, delivery catheter, and constraining sleeve were returned.The endoprosthesis was damaged and had outwardly flared struts in the first and second strut rows near the straight cut end of the endoprosthesis.The endoprosthesis was expanded approximately 0.5 cm near the tip end of the device.The remainder of the endoprosthesis was still constrained.There was a 2 cm and a 0.5 cm single fiber coming off of the constraining sleeve where deployment appears to have stopped.Deployment was able to be continued with traction on the deployment line at the endoprosthesis.Engineering evaluation conclusion is inconclusive as it relates to the event description.The reported issue codes are representative of this event.Based on the evaluation performed, no manufacturing anomalies were identified to which the event could be definitively attributed.H3, device evaluated by manufacturer - updated to yes.H6, method code 2 - updated to 10.H6, results code 2 - updated to 213.H6, conclusion code - updated to 4315.